I am bipolar and recently suffered through 3 weeks of deep depression. Finally, I dragged myself to my psychiatrist and he prescribed Latuda 80 mg. I was instructed to take half a pill for 4 or 5 days and then increase to the full pill. Yesterday was my first full dose day, everything seemed great. I feel better all around. Today however, I took my dose and within an hour or so my tongue was going crazy in my mouth, my jaw was locking and I was drooling. I freaked out, took some ativan and benadryl and then slept for an hour. I woke up and I was fine. Here is the list of meds I take: Depakote ER, Latuda, Ritalin, lorazapam
Marie26; The side effects you mention are all listed And it says check with the doctor if any of those ones happen so for now I WOULD not take anymore until you talk to the doctor And that is what it says in the side effect section. So wait until you can talk to the doctor and see what he/she says about it.Monday when you can reach the doctor. Take it easy for today but it should not happen as long as you stop the medication.Sorry you had such a severe reaction.But make sure you take the rest of your other meds. The side effects without a dought were from the new medication. Have a good day
When I took Latuda my throat closed up and I lost my voice. That happened after taking 2 pills. I called my dr immediately but she wasn't in the office that day. The secretary called her at home and then my dr called me and told me to go to the ER. They gave me benadryl and eventually my throat opened back up. It was really scary. I'll never take that again.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2014 • 2 answers
Posted 26 Oct 2016 • 1 answer
Posted 6 Dec 2016 • 2 answers
Posted 29 Mar 2017 • 3 answers
Posted 13 Apr 2018 • 1 answer